Extinction for two parabolic stochastic PDE's on the lattice
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 301-338.
@article{AIHPB_2000__36_3_301_0,
     author = {Mueller, C. and Perkins, E.},
     title = {Extinction for two parabolic stochastic {PDE's} on the lattice},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {301--338},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {3},
     year = {2000},
     zbl = {0966.60060},
     mrnumber = {1770621},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_3_301_0/}
}
TY  - JOUR
AU  - Mueller, C.
AU  - Perkins, E.
TI  - Extinction for two parabolic stochastic PDE's on the lattice
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2000
DA  - 2000///
SP  - 301
EP  - 338
VL  - 36
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_2000__36_3_301_0/
UR  - https://zbmath.org/?q=an%3A0966.60060
UR  - https://www.ams.org/mathscinet-getitem?mr=1770621
LA  - en
ID  - AIHPB_2000__36_3_301_0
ER  - 
%0 Journal Article
%A Mueller, C.
%A Perkins, E.
%T Extinction for two parabolic stochastic PDE's on the lattice
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2000
%P 301-338
%V 36
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_2000__36_3_301_0
Mueller, C.; Perkins, E. Extinction for two parabolic stochastic PDE's on the lattice. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 301-338. http://www.numdam.org/item/AIHPB_2000__36_3_301_0/

[1] Dawson D.A., Measure-valued Markov processes, in: Hennequin P.L. (Ed.), Ecole d'Ete de Probabilites de Saint Flour XXI-1991, Lecture Notes in Math., Vol. 1541, Springer, Berlin, 1993, pp. 1-260. | MR | Zbl

[2] Dawson D.A., Etheridge A., Fleischmann K., Mytnik L., Perkins E., Xiong J., Mutually catalytic super-Brownian motion in R2 (1999), in preparation.

[3] Dawson D.A., Perkins E., Historical processes, Mem. Amer. Math. Soc. 93 (1991). | MR | Zbl

[4] Dawson D.A., Perkins E., Long-time behavior and coexistence in a mutually catalytic branching model, Ann. Probab. 26 (3) (1998) 1088-1138. | MR | Zbl

[5] Gärtner J., Molchanov S., Parabolic problems for the Anderson model, Comm. Math. Phys. 132 (3) (1990) 613-655. | MR | Zbl

[6] Knight F., Essentials of Brownian Motion and Diffusion, Mathematical Surveys, 18, American Mathematical Society, Providence, RI, 1981. | MR | Zbl

[7] Kotelenez P., Comparison methods for a class of function valued stochastic partial differential equations, Probab. Theory Related Fields 93 (1) (1992) 1-29. | MR | Zbl

[8] Liggett T.M., Interacting Particle Systems, Springer, Berlin, 1985. | MR | Zbl

[9] Mueller C., Perkins E., The compact support property for solutions to the heat equation with noise, Probab. Theory Related Fields 93 (1992) 325-358. | MR | Zbl

[10] Mytnik L., Uniqueness for a mutually catalytic branching model, Probab. Theory Related Fields 112 (2) (1998) 245-254. | MR | Zbl

[11] Rogers L.C.G., Williams D., Diffusions, Markov Processes, and Martingales, Vol. 2: Ito Calculus, Wiley, Chichester, 1987. | MR | Zbl

[12] Walsh J.B., An introduction to stochastic partial differential equations, in: Hennequin PL. (Ed.), Ecole d'Ete de Probabilites de Saint Flour XIV-1984, Lecture Notes in Math., Vol. 1180, Springer, Berlin, 1986. | MR | Zbl